# SDR UPS04843130

- Difficulty date: September 8, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- Engine: Ge CFM562C
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FADED DURING EMERGENCY LIGHTS TEST.  REMOVED AND INSTALLED A SERVICEABLE LIGHTING BATTERY AND RELAY UNIT REF DC8 MM 30-50-01-2. TEST GOOD.
